# SDR HNAA2013081900470

- Difficulty date: August 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 62,499 hours, 69,921 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BR63031023
- Condition: Failed
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHT AT ROW 8 IS INOPERATIVE.  REMOVED PANEL, FOUND MELTED SOCKET, R & R SOCKET AND BALLAST.  REINSTALLED PANEL. OPS CHECKED GOOD IAW CMM 33-21-19.
